IJPAM: Volume 104, No. 4 (2015)


Admi Nazra
Department of Mathematics
Andalas University
Kampus Unand Limau Manis Padang, 25163, INDONESIA

Abstract. This research is motivated by the existence of previous research on the ideals of implicative semigroups (see [4]), and on the fuzzy set of implicative semigroups (see [5], [6]).

In this paper we study a relation between ideals of implicative semigroups and extended special sets of implicative semigroups. On the other hand the notion of a fuzzy ideal of an implicative semigroup is introduced and its characterization will be studied.

Received: May 28, 2015

AMS Subject Classification: 20M12, 06B10, 03B52, 03E72

Key Words and Phrases: implicative semigroups, fuzzy sets, fuzzy ideals

Download paper from here.

DOI: 10.12732/ijpam.v104i4.6 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 104
Issue: 4
Pages: 543 - 549

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).